# SDR 08FDEA00877

- Difficulty date: March 11, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Guide
- Part number: A2717097000200
- Condition: Worn
- Location: Aileron Cables
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LT MLG AREA; ALL CABLE GUIDES INBD OF THE LT TRUNNION FOR THE AILERON CABLES ARE WORN.  REMOVED AND INSTALLED 3 NEW CABLE GUIDES ON THE INBD SIDE OF THE LT MLG TRUNNION FOR THE AILERON CABLES IAW A310-300 AMM 20-21-12 AND AMM 27-10-00-6.
